MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HANDLE FOR 90 SCREWDRIVER; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HANDLE FOR 90 SCREWDRIVER; SCREWDRIVERS
Model Number 03.505.004
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is company representative.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, an inventory check occurred and multiple devices including a mesh cutter, right angle bender, plate cutter, 90 degree screwdriver t-handle, handle for 90° screwdriver, shaft for 90° screwdriver, and matrixrib screwdriver blade self-retaining f/90° screwdriver were found with malfunctions.When tested, the devices would not work properly; would not turn, hold screws, and some were stripped.Some instruments were bent or dull.There was no patient or procedure involvement.This is report 6 of 6 for (b)(4).This complaint is linked to (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6- the handle for 90° screwdriver (part: 03.505.004 & lot: 8130105) was received at uscq.Upon visual inspection it was noticed that the threads were stripped on the distal end.No other defects were identified on the device.The complaint condition of stripped can be confirmed for handle for 90° screwdriver (part: 03.505.004 & lot: 8130105).There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot part: 03.505.004; lot: 8130105; manufacturing site: selzach; supplier: (b)(4).Release to warehouse date: 29 may 2013.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HANDLE FOR 90 SCREWDRIVER
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10581783
Report Number2939274-2020-04319
Device Sequence Number14255117
Product Code HXX
UDI-Device Identifier10887587013305
UDI-Public(01)10887587013305
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K082649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.505.004
Device Catalogue Number03.505.004
Device Lot Number8130105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2020
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1